MAUDE Adverse Event Report: FLEXOR RAABE GUIDING SHEATH; DYB INTRODUCER, CATHETER

FLEXOR RAABE GUIDING SHEATH; DYB INTRODUCER, CATHETER
Model Number N/A
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/02/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device has been requested and not yet received.The event is currently under investigation.
 
Event or Problem Description
It was reported that a flexor raabe guiding sheath was noted to have hair in the packaging.
 
Additional Manufacturer Narrative
A review of the complaint history, device history record, quality control, and visual inspection of the returned device was conducted during the investigation.One sealed flexor raabe guiding sheath was returned.Hair-like foreign matter is visible inside the sealed outer package.The outer package was opened to examine the inner package.No foreign matter is visible in the inner device package.Review of the device history record of the finished product shows no nonconforming events that would contribute to this failure mode.There were no other reported complaints for this lot number.The root cause was determined to be manufacturing-related.Measures have been conducted to address this failure mode.Monitoring will continue to be performed for similar complaints.

Brand Name
FLEXOR RAABE GUIDING SHEATH
Common Device Name
DYB INTRODUCER, CATHETER
MDR Report Key6764511
Report Number1820334-2017-02313
Device Sequence Number19349006
Product Code DYB
UDI-Device Identifier00827002116351
UDI-Public(01)00827002116351(17)190302(10)6782494
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/26/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberN/A
Device Catalogue NumberKCFW-7.0-38-70-RB-RAABE
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 08/02/2017
Supplement Date Received by Manufacturer09/22/2017
Initial Report FDA Received Date08/03/2017
Supplement Report FDA Received Date09/26/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1